# SDR AALA202508053303

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 36,071 hours, 15,547 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR STICKING IN RIGHT AFT LAVATORY REMOVED AND REPLACED RIGHT AFT LAVATORY DOOR. PER CMM 25-40-65. OPERATIONAL CHECK GOOD.
